# SDR JJBA20190522011

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 34,309 hours, 21,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FWD BONDING PLATE CORROSION FOUND AT FR65 STRG 14-15 AS MARKED. COMPLETED INSTALLATION OF FRAME 65 INNER REPAIR DOUBLER BETWEEN STRINGERS 14-15L.
